Monotone Iterative Technique for Nonlocal Impulsive Finite Delay Differential Equations of Fractional Order

  • Kamal JeetEmail author
  • N. Sukavanam
  • D. Bahuguna
Original Research


The paper is concerned with the extension of a monotone iterative technique to impulsive finite delay differential equations of fractional order with a nonlocal initial condition in an ordered Banach space. We study the existence of extremal mild solutions with or without assuming the compactness of a semigroup and also prove the uniqueness of the mild solution of the system. The results are obtained with the help of fractional calculus, a measure of non-compactness, the semigroup theory and monotone iterative technique. Finally, an example is provided to show the application of our main.


Impulsive fractional differential equations Finite delay Semigroup theory Monotone iterative technique Lower and upper solutions Kuratowskii measure of noncompactness 

Mathematics Subject Classification

34A08 34G20 34K30 93B05 



The authors would like to thank the referees for their valuable comments and suggestions which improved the quality of the manuscript. Kamal Jeet would like to acknowledge DST-SERB, India for carrying out this research work under the research project PDF/2016/003875.


  1. 1.
    Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. 69(8), 2677–2682 (2008)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59(3), 1063–1077 (2010)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  4. 4.
    El-Borai, M.: Some probability densities and fundamental solutions of fractional evolution equations. Chaos Solitons Fractals 14(3), 433–440 (2002)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Tai, Z., Lun, S.: On controllability of fractional impulsive neutral infinite delay evolution integrodifferential systems in Banach spaces. Appl. Math. Lett. 25(2), 104–110 (2012)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Li, K., Jia, J.: Existence and uniqueness of mild solutions for abstract delay fractional differential equations. Comput. Math. Appl. 62(3), 1398–1404 (2011)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Mophou, G., N’Guérékata, G.: Existence of the mild solution for some fractional differential equations with nonlocal conditions. Semigroup Forum 79(2), 315–322 (2009)MathSciNetzbMATHGoogle Scholar
  8. 8.
    N’Guérékata, G.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70(5), 1873–1876 (2009)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Chen, P., Zhang, X., Li, Y.: A blowup alternative result for fractional nonautonomous evolution equation of Volterra type. Commun. Pure Appl. Anal. 17(5), 1975–1992 (2018)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Chen, P., Zhang, X., Li, Y.: Study on fractional non-autonomous evolution equations with delay. Comput. Math. Appl. 73(5), 794–803 (2017)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Chen, P., Zhang, X., Li, Y.: Approximation technique for fractional evolution equations with nonlocal integral conditions. Mediterr. J. Math. 14(6), 14:226 (2017)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Wang, J., Feckan, M., Zhou, Y.: On the new concept of solutions and existence results for impulsive fractional evolution equations. Dyn. Partial Differ. Equ. 8(4), 345–361 (2011)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Cui, J., Yan, L.: Existence result for fractional neutral stochastic integro-differential equations with infinite delay. J. Phys. A. 44(33), 335201 (2011)MathSciNetGoogle Scholar
  14. 14.
    Kamaljeet, J., Bahuguna, D.: Monotone iterative technique for nonlocal fractional differential equations with finite delay in Banach space. Electron. J. Qual. Theory Differ. Equ. 2015(9), 1–16 (2015)MathSciNetGoogle Scholar
  15. 15.
    Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179(2), 630–637 (1993)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Yang, H.: Existence of mild solutions for fractional evolution equations with nonlocal conditions. Bound. Value Probl. 2012(113), 1–12 (2012)MathSciNetGoogle Scholar
  17. 17.
    Balachandran, K., Park, J.: Nonlocal Cauchy problem for abstract fractional semilinear evolution equations. Nonlinear Anal. 71(10), 4471–4475 (2009)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Machado, J., Ravichandran, C., Rivero, M., Trujillo, J.: Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions. Fixed Point Theory Appl. 2013(66), 1–16 (2013)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Chen, P., Li, Y., Yang, H.: Perturbation method for nonlocal impulsive evolution equations. Nonlinear Anal. 8, 22–30 (2013)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. World Scientific Publishing, Singapore (1989)Google Scholar
  21. 21.
    Samoilenko, A., Perestyuk, N.: Impulsive Differential Equations. Monographs and Treatises. World Scientific Publishing, Singapore (1995)Google Scholar
  22. 22.
    Cuevas, C., Hernández, B., Rabelo, M.: The existence of solutions for impulsive neutral functional differential equations. Comput. Math. Appl. 58(4), 744–757 (2009)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Ye, R.: Existence of solutions for impulsive partial neutral functional differential equation with infinite delay. Nonlinear Anal. 73(1), 155–162 (2010)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Li, Y., Liu, Z.: Monotone iterative technique for addressing impulsive integro-differential equations in Banach spaces. Nonlinear Anal. 66(1), 83–92 (2007)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Du, S.W., Lakshmikantham, V.: Monotone iterative technique for differential equations in a Banach space. J. Math. Anal. Appl. 87(2), 454–459 (1982)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Bhaskar, T.G., Lakshmikantham, V., Devi, J.V.: Monotone iterative technique for functional differential equations with retardation and anticipation. Nonlinear Anal. 66(10), 2237–2242 (2007)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Liu, Z.: Monotone iterative technique for impulsive differential equations in a Banach space. J. Math. Phys. Sci. 24(3), 183–191 (1990)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Chen, P., Mu, J.: Monotone iterative method for semilinear impulsive evolution equations of mixed type in Banach spaces. Electron. J. Differ. Equ. 2010(149), 1–13 (2010)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Li, Q., Li, Y.: Monotone iterative technique for second order delayed periodic problem in Banach spaces. Appl. Math. Comput. 270, 654–664 (2015)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Kamaljeet, J., Bahuguna, D.: Extremal mild solutions for nonlocal semilinear differential equations with finite delay in an ordered Banach space. Nonlinear Dyn. Syst. Theory 16(3), 300–311 (2016)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Pazy, A.: Semigroup of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983)zbMATHGoogle Scholar
  32. 32.
    Deimling, K.: Nonlinear Functional Analysis. Springer, Berlin (1985)zbMATHGoogle Scholar
  33. 33.
    Heinz, H.: On the behaviour of measures of noncompactness with respect to differentiation and integration of vector valued functions. Nonlinear Anal. 7(12), 1351–1371 (1983)MathSciNetzbMATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia
  2. 2.Department of Mathematics and StatisticsIndian Institute of Technology KanpurKanpurIndia

Personalised recommendations